# SDR CA120801007

- Difficulty date: July 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW150A
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, PILOT REPORTED A LOUD RUMBLE FOLLOWED BY A YAW, NR 1 ENGINE ITT WENT IN TO THE RED WITH NP AND TQ FLUCTUATING. PILOT SHUTDOWN THE NR 1 ENGINE. ACFT SAFELY RETURNED.  ENGINE REMOVED AND SENT TO MFG FOR INVESTIGATION.  ENGINE CHANGE COMPLETED, RUNS CARRIED OUT ACFT RTS 10713, TS LAST SHOP VISIT, 6302 CS LAST SHOP VISIT.
